It is currently Thu Aug 17, 2017 5:51 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Fri Jan 01, 2016 6:48 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jan 01, 2016 6:33 pm
Posts: 5
I've been on Suboxone for a little over two years now (well, technically it's been Subutex for the past year). And generally it's going fine. But there is one annoying problem (besides constipation, which I have become good at combating)...

Basically, I have to piss CONSTANTLY! It's usually worse in the mornings or when I wake up than later in the day, presumably because there's a lower level of bupe in my system but I dunno. But it's not just frequent urination, it's urinary retention that's surely causing this -- because nearly every time I piss it's just a little tiny bit, and it takes ten times longer than it should to get it all out. Hence the need to go again and again and again. Some days it's worse than others but basically every day I have to go to the bathroom far more than normal, have to spend 5+ minutes often just to fully urinate, and then often find my bladder still feels full after I've left the bathroom. Again, usually it's pretty fine in the late afternoon/evenings, unless I'm drinking a ton of fluids, but in the morning especially it's awfully annoying.

I guess this is a common side effect, right? Is there possibly any problem, anything else going on? Should I see a doctor? I hope I don't have prostate problems or something. Anyone have experience with this and any advice?

It just feels so wrong to have to strain so hard just to piss out a few drops like some 80 year old man with a prostate issue or something... all these bathroom trips take up too much of my time and are embarrassing, and if I even have a few sips of water during one of my constant-urination bouts then I know I'll almost immediately have to go. Ugh.


Top
 Profile  
 
PostPosted: Fri Jan 01, 2016 11:07 pm 
Offline
One Month or More
One Month or More

Joined: Sun Nov 15, 2015 12:43 pm
Posts: 38
I've been on Suboxone (Subutex for the last 2 months) and I've been suffering from the same deal. The only difference is, I'm a woman but take longer to pee than I do to go #2 (constipation and all). I believe it's generally an opiate (synthetics included) side effect as I recall it starting when I began abusing pain pills.


Top
 Profile  
 
PostPosted: Fri Jan 29, 2016 5:27 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jan 27, 2016 11:23 pm
Posts: 4
I have noticed that I urinate a lot on suboxone, although I feel like the reason for my excessive passing is because I am eating a lot more, which I did while on opiates as well, and my stomach being full was pushing on my bladder. Especially at night, when I chill on my couch in front of the flat-screen, which in my opinion makes sense cuz I sit with my waist bent which would put more pressure on my bladder. Are u eating more? Less?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group